# SDR CALA2013100800728

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924
- Aircraft serial: 37199
- Aircraft time: 3,353 hours, 1,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE AT 15C, 20C, 21C.  TROUBLE SHOT IAW B737-900 FIM 33-50-00.  FOUND POWER SUPPLY FUSE TO BE BLOWN.  REPLACED FUSE IAW B737-900 AMM 33-51-00.  OPERATION TEST PASSED IAW B737-900 AMM 33-51-00.
